# SDR UHLA201512220874

- Difficulty date: December 22, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 29,687 hours, 18,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN AFT CARGO DOOR CUTOUT LOWER SUPPORT BEAM AT AFT BOTTOM CORNER.  REPAIRED AFT CARGO DOOR CUTOUT LOWER SUPPORT BEAM, FCBS 53-23-00-008 IAW ETD2015-170-117475.
